# SDR CALA2025072506919

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 82,077 hours, 29,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENTRY LGT ILLUM AIRB ORNE. FLT ATT RESECURED HANDLE LGT EXTINGUISHED DEBRIEFED CREW THEY STATED THAT THEY HAD A PROBLEM CLOSING THE DOOR TO PUT THE WARNING LIGHT OUT DURING TAKE OFF ROLE THE DOOR HANDLE POPPED UP AND THE WARNING LIGHT CAME ON PERFORMED PSEU BITE CHECK PER FIM TASK 52-10 TASK 815 NO FAULTS WERE LOGGED CREW STATED HANDLE MOVEMENT OCCURRED ON THE GROUND DURING TAKEOFF ROLL.    T/S BY SOFT UNLATCHING PROCEDURE AMM REF 52-11-00-820-802.ADJUSTED AS REQUIRED UPPER LATCH TORQUE TUBE . DOOR OPERATION IS NOW NORMAL AND DOOR INDICATION SENSOR OPS CHECKS GOOD. OK TO CONTINUE. COMPLIED WITH RII REQUIREMENTS IN THE ADJUSTMENT OF L1 DOOR ASSY UPPER LATCH TORQUE TUBE PER AMM 52-11-820-802. OK TO CONTINUE.
